Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 102, Number 1

All articles in this issue are freely accessible.

Concentric solid tori in the $3$-sphere
C. H. Edwards.
Trans. Amer. Math. Soc. 102 (1962), 1-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0140091
Injective dimension in Noetherian rings
Hyman Bass.
Trans. Amer. Math. Soc. 102 (1962), 18-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0138644
A problem on partitions with a prime modulus $p≥3$
Peter Hagis.
Trans. Amer. Math. Soc. 102 (1962), 30-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146166
Finitely generated pathological extensions of difference fields
Albert E. Babbitt.
Trans. Amer. Math. Soc. 102 (1962), 63-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133326
Variational methods for functions with positive real part
M. S. Robertson.
Trans. Amer. Math. Soc. 102 (1962), 82-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133454
Quasi-additive set functions and the concept of integral over a variety
Lamberto Cesari.
Trans. Amer. Math. Soc. 102 (1962), 94-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142723
Extension problem for quasi-additive set functions and Radon-Nikodym derivatives
Lamberto Cesari.
Trans. Amer. Math. Soc. 102 (1962), 114-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142724
Bodies for which harmonic functions satisfy the mean value property
Avner Friedman and Walter Littman.
Trans. Amer. Math. Soc. 102 (1962), 147-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151627
Functions satsifying the mean value property
Avner Friedman and Walter Littman.
Trans. Amer. Math. Soc. 102 (1962), 167-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151628
A note on the mean value property
Adriano M. Garsia.
Trans. Amer. Math. Soc. 102 (1962), 181-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151629